A moving grid finite element method applied to a model biological pattern generator

Madzvamuse, Anotida, Wathen, Andrew J and Maini, Philip K (2003) A moving grid finite element method applied to a model biological pattern generator. Journal of Computational Physics, 190 (2). pp. 478-500. ISSN 0021-9991

Full text not available from this repository.

Abstract

Many problems in biology involve growth. In numerical simulations it can therefore be very convenient to employ a moving computational grid on a continuously deforming domain. In this paper we present a novel application of the moving grid finite element method to compute solutions of reaction-diffusion systems in two-dimensional continuously deforming Euclidean domains. A numerical software package has been developed as a result of this research that is capable of solving generalised Turing models for morphogenesis.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Anotida Madzvamuse
Date Deposited: 06 Feb 2012 18:34
Last Modified: 03 Apr 2012 13:13
URI: http://sro.sussex.ac.uk/id/eprint/17224
📧 Request an update